Article details
Article details

< Prev.
Next >
 
Article Title A sliding law for glaciers of constant viscosity in the presence of subglacial cavitation / FOWLER A.C.Article
Part of Proceedings of the Royal Society of London Series A Mathematical and Physical Sciences
407
Page(s) 147-170
Name(s) FOWLER, A.C.
Publication 1986
Classmarks 551.324.51 (Universal Decimal Classification)
Subjects Flow;
Availability
Barcode Location Shelf Shelfmark Status Category
0091482BAS CambridgeReprints CollectionRepr. 551.324.51AvailableLoan